# SDR HNAA0600169

- Difficulty date: November 23, 2006
- Submitted: November 28, 2006
- Operation: Air carrier
- Aircraft: N914HA
- Make and model: Dhav DHC8102
- Aircraft serial: 53
- Aircraft time: 51,477 hours, 58,746 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Attach Angle
- Part number: 85321077
- Condition: Corroded
- Location: Bs 222
- Part time: 51,477 hours, 58,746 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT PAX DOOR ANGLE ATTACHING INTERCOSTAL TO FWD FRAME CASTING REPLACED DUE TO CORROSION.
